# SDR SIMA20230119005

- Difficulty date: January 19, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 14,506 hours, 9,433 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rh
- Component: Spar1, Outboard
- Component part number: 17031107052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD SPAR 1 CRACKED (MAJOR REPAIR)-C/A-REMOVED AND REPLACED R/H OB SPAR 1 AND RIB 26 IAW EMB-175 SRM 51-40-08
